# SDR RAIA201903060009

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 58 SHEAR CLIP IS CRACKED AT STR 15L. REMOVED FR 58 STR 15L SHEAR CLIP. REMOVED DAMAGED AND INSTALLED NEW FR 58 STR 15L SHEAR CLIP.
